# SDR DALA2022102506874

- Difficulty date: October 24, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N812DN
- Make and model: Boeing 737
- Aircraft serial: 31923
- Aircraft time: 28,957 hours, 11,011 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2466512) DURING INSPECTION FOUND CORROSION ON FLOOR SUPPORT BTW BSTA 947.5/967 RBL 50. FLOOR SUPPORT WAS REPLACED PER B737-900ER SRM 51-40-02-0G PAR, 7 AND B737-900ER SRM 53-70-51-1A.
